MAUDE Adverse Event Report: CAREFUSION SMARTSITE VIALSHIELD; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMARTSITE VIALSHIELD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MV0520
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that while detaching a syringe from a fluorouracil vial, the "blue part" originally attached to the spike "fell off." it was reported that this caused a delay in the preparation process and created a spill and vapors coming from the fluorouracil vial.There was no patient involvement and no harm to the user.
 
Additional Manufacturer Narrative
Additional information added to: d4, h.4, and h.6.(device codes).The customer complaint of while detaching a syringe from a fluorouracil vial, the "blue part" originally attached to the spike fell off was confirmed.Photo provided by the customer observed that the smartsite valve port that is attached to the top cap of the vial shield was broken off.The root cause of this failure was not identified as no product was returned.
 
Event or Problem Description
It was reported that while detaching a syringe from a fluorouracil vial, the "blue part" originally attached to the spike "fell off." it was reported that this caused a delay in the preparation process and created a spill and vapors coming from the fluorouracil vial.It was confirmed that there was no patient involvement and no harm to the user.

Brand Name
SMARTSITE VIALSHIELD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9318406
Report Number9616066-2019-03266
Device Sequence Number606765
Product Code LHI
UDI-Device Identifier10885403228117
UDI-Public10885403228117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMV0520
Device Catalogue NumberMV0520
Device Lot Number9203
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE, THERAPY DATE: (B)(6) 2019.